MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Codes Restricted Flow rate (1248); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that the arctic sun device display was damaged while at their site.Updated wo to show complaint.Per sample evaluation results on (b)(6) 2025, it was reported that the device was not filling (circulation pump issue).It was reported that the pressure reading was -6.0psi with no pumps running (pressure transducer failure).
 
Additional Manufacturer Narrative
The reported event was confirmed.The root cause for the reported event is a failed circulation pump.The device was evaluated upon receipt.During evaluation it was found that the device would not fill.Completed the 2000-hour pm procedure on the device.This included the servicing of circulation pump and mixing pump, replacing heater, replacing both manifold o-rings, replacing the drain valves, and replacement of the double bend tube and the chiller evaporator outlet tube.The coin cell in the refurbished control panel was replaced due to age.The arctic sun 6000 passed all performance testing, calibration and electrical safety tests and is functioning properly and ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that the arctic sun device display was damaged while at their site.Updated wo to show complaint.Per sample evaluation results on 20jan2025, it was reported that the device was not filling (circulation pump issue).It was reported that the pressure reading was -6.0psi with no pumps running (pressure transducer failure).

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24223867
Report Number1018233-2026-00472
Device Sequence Number9366959
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)201221
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown